# SDR FDEA201202030466

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975205
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THRUST PLATE BETWEEN FR26-27,  SEAT TRACK 4R AND 3R,  FOUND 3 ELONGATED HOLES ON OTBD FLANGE OF SEAT TRACK AT SPLICE POINT,  1 EA DRILL START,    AND REPAIR SPLICE UPPER FLANGE IS BENT.  REPAIR SPLICE AND SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PG 103, FIG 101.  PERFORMED SEAT TRACK SPLICE REPAIR BETWEEN FR 26 AND FR 30, -Y953 IAW SRM 53-10-16, PG 207/208, AND SRM 51-23-10 PG 20.
